# SDR C2XA09IA291

- Difficulty date: November 18, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 25,381 hours, 23,529 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Reveal
- Part number: 7134030507
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRP - FLIGHT 2820, THE CREW REPORTED THAT THE WINDOW REVEAL AT ROW 18A WAS FOUND TO BE LOOSE.  THE AIRCRAFT DIVERTED TO CRP WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE SECURED THE WINDOW REVEAL, AND PLACED IT ON NEF CB-15 CTL#181048 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT SUBSEQUENTLY LANDED AT IAH WHERE MAINTENANCE SECURED THE WINDOW REVEAL IN ACCORDANCE WITH EMB-145 AMM 25-23-09, REMOVED THE NEF, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
